# SDR DALA2016030701711

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 71,655 hours, 54,161 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON UPPER SURFACE NUMEROUS LOCATIONS WITH EXPOSED COMPOSITE.  R & R RT AILERON REF AMDS WC 2710-4124-RT AND NR 176, AILERON CONTROL TAB REF AMDS WC 2710-4376-RT AND NR 333 AND AND AILERON TRIM TAB REF AMDS WC 2710-4627 -RT AND NR 335.
